# SDR QMLA2011122311121

- Difficulty date: December 23, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N506LF
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4973
- Aircraft time: 839 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: A

## Discrepancy

UPON CLIMBOUT, NOTICED STRANGE ODOR IN CABIN.  ENSURED HEAT AND DEMIST OFF AND CIRCLED BACK TO MAKE UNEVENTFUL LANDING.  INSPECTION DETERMINED RESIDUAL SOAP FROM ENGINE WASH.
